It can be due to chafing skin. Chafing occurs when the skin becomes irritated by the friction caused by rubbing – either against other skin or against a foreign material. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.
I agree with the Doc above me ^^^^. When your condition heals if at all, I would try using condoms to protect yourself from it happening. I know people don't like to but some men have this problem with friction. You might also try a KY product to help with the issue.
Also try an aloe plant on the area. Aloe has some very cool healing and soothing properties without all the pharmaceutical chemicals. I'm a woman though. We tend to go more for the organic stuff and it could be just the ticket for you.
If these things don't work, I would get yourself checked out STD wise (not saying you have one) but it's always good to know those things right?
As the doc said, consult with a dermatologist if none of this works. There are a lot of free and low cost clinics if you search for them. Also try Planned Parenthood. I know how it sounds but they do have male patients VERY OFTEN that are helped with many sexual issues.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.